Alert archive / Florida / Small Craft Advisories in 2012

Small Craft Advisory 3, NWS Tampa Bay, FL

January 12, 2012

NWS Tampa Bay, FL issued this small craft advisory at Jan 12, 2012, 3:40 AM EST. It took effect at Jan 12, 2012, 7:00 PM EST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Jan 12, 2012, 3:40 AM EST (08:40 UTC)
In effect from
Jan 12, 2012, 7:00 PM EST
Expired
Jan 13, 2012, 10:00 AM EST
In force
15 hr
Issued by
NWS Tampa Bay, FL

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WHUS72 KTBW 120840
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
340 AM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING THROUGH FRIDAY...

.A COLD FRONT MOVING ACROSS THE WATERS LATE TODAY WILL CAUSE WINDS
AND SEAS TO INCREASE THIS EVENING WITH HAZARDOUS BOATING
CONDITIONS EXPECTED TO DEVELOP AND PERSIST THROUGH FRIDAY.

GMZ850-853-131500-
/O.NEW.KTBW.SC.Y.0003.120113T0000Z-120113T1500Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
340 AM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST FRIDAY. 


* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE THIS EVENING TO
  AROUND 20 KNOTS. WINDS WILL SHIFT WEST AND THEN NORTHWEST AFTER
  MIDNIGHT AND REMAIN AT 20 TO 25 KNOTS THROUGH EARLY FRIDAY
  MORNING BEFORE DIMINISHING. SEAS INCREASING TO 3 TO 5 FEET
  OVERNIGHT IN THE NEARSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ870-873-131515-
/O.NEW.KTBW.SC.Y.0003.120113T0000Z-120114T0000Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
340 AM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 7 PM EST FRIDAY. 


* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TO BETWEEN 20 AND
  25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE THIS EVENING AND
  OVERNIGHT. WINDS WILL SHIFT TO THE WEST AND NORTHWEST BY
  MIDNIGHT AND REMAIN 20 TO 25 KNOTS THROUGH THE DAY ON FRIDAY
  BEFORE DIMINISHING ON FRIDAY EVENING. SEAS WILL BUILD TO 6 TO 8
  FEET WITH UP TO 10 FEET EXPECTED WELL OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
2 follow-up statements
010 
WHUS72 KTBW 121814
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
114 PM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY IN EFFECT THIS EVENING THROUGH FRIDAY...

.A COLD FRONT MOVING ACROSS THE WATERS TONIGHT WILL CAUSE WINDS
AND SEAS TO INCREASE OVERNIGHT WITH HAZARDOUS BOATING CONDITIONS EXPECTED
TO DEVELOP AND PERSIST THROUGH FRIDAY.

GMZ870-873-130215-
/O.EXT.KTBW.SC.Y.0003.120113T0000Z-120113T1500Z/
/O.NEW.KTBW.SW.Y.0001.120113T1500Z-120113T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
114 PM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 PM THIS EVENING TO
10 AM EST FRIDAY...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM
TO 4 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM
10 AM TO 4 PM EST FRIDAY. THE SMALL CRAFT ADVISORY IS NOW IN
EFFECT FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY. 

* SOUTHWEST WINDS WILL INCREASE THIS EVENING TO AROUND 20 KNOTS.
  WINDS WILL SHIFT WEST AND THEN NORTHWEST AFTER MIDNIGHT AND
  REMAIN AT 20 TO 25 KNOTS THROUGH EARLY FRIDAY MORNING BEFORE
  DIMINISHING. SEAS INCREASING TO 9 TO 11 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

GMZ876-130215-
/O.NEW.KTBW.SW.Y.0001.120113T0600Z-120113T2100Z/
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
114 PM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 1 AM TO
4 PM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAMPA BAY RUSKIN HAS ISSUED A
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM
1 AM TO 4 PM EST FRIDAY. 


* SEAS: SOUTHWEST WINDS WILL INCREASE THIS EVENING TO 15 TO 20
  KNOTS. WINDS WILL SHIFT WEST AND THEN NORTHWEST AFTER MIDNIGHT
  AND REMAIN AT 15 TO 20 KNOTS THROUGH EARLY FRIDAY MORNING BEFORE
  DIMINISHING. SEAS INCREASING TO 6 TO 8 FEET OVERNIGHT IN THE
  NEARSHORE WATERS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

GMZ850-853-130215-
/O.CON.KTBW.SC.Y.0003.120113T0000Z-120113T1500Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
114 PM EST THU JAN 12 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 10 AM EST FRIDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE THIS EVENING TO
  AROUND 20 KNOTS. WINDS WILL SHIFT WEST AND THEN NORTHWEST AFTER
  MIDNIGHT AND REMAIN AT 20 TO 25 KNOTS THROUGH EARLY FRIDAY
  MORNING BEFORE DIMINISHING. SEAS INCREASING TO 4 TO 6 FEET
  OVERNIGHT IN THE NEARSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA
567 
WHUS72 KTBW 130851
MWWTBW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
351 AM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY IN EFFECT...

.HAZARDOUS BOATING CONDITIONS WILL CONTINUE TODAY WITH GUSTY WINDS
AND HIGH SEAS OVER THE GULF OF MEXICO IN THE WAKE OF A DEPARTING COLD
FRONT. THIS WILL PERSIST THROUGH LATER TODAY.

GMZ870-873-131515-
/O.CON.KTBW.SC.Y.0003.000000T0000Z-120113T1500Z/
/O.CON.KTBW.SW.Y.0001.120113T1500Z-120113T2100Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-
351 AM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...
...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM
10 AM THIS MORNING TO 4 PM EST THIS AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN
EFFECT FROM 10 AM THIS MORNING TO 4 PM EST THIS AFTERNOON. 

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS THROUGH MID
  MORNING...THEN DIMINISHING. SEAS 8 TO 10 FEET...DIMINISHING TO 6
  TO 8 FEET IN THE LATE MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

GMZ850-853-131500-
/O.CON.KTBW.SC.Y.0003.000000T0000Z-120113T1500Z/
TARPON SPRINGS TO SUWANNEE RIVER OUT 20 NM-
ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-
351 AM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING. 

* WINDS AND WAVES: NORTHWEST WINDS 20 TO 25 KNOTS THROUGH MID
  MORNING BEFORE DIMINISHING. SEAS 4 TO 6 FEET IN THE NEARSHORE
  WATERS THROUGH MID MORNING BEFORE DIMINISHING IN THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ876-131515-
/O.CON.KTBW.SW.Y.0001.000000T0000Z-120113T2100Z/
BONITA BEACH TO ENGLEWOOD OUT 20 TO 60 NM-
351 AM EST FRI JAN 13 2012

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT
UNTIL 4 PM EST THIS AFTERNOON...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL
4 PM EST THIS AFTERNOON. 

* SEAS: INCREASING TO 7 TO 9 FEET THIS MORNING AND EARLY AFTERNOON
  BEFORE DIMINISHING TO 5 TO 7 FEET BY THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE
EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID
SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING
WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK
MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED.
REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$


HTTP://WWW.WEATHER.GOV/TAMPA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tampa Bay, FL wrote its last area forecast discussion before this small craft advisory went out at Jan 12, 2:36 AM EST, 1 hour 4 minutes earlier.

Area forecast discussion, Jan 12, 2:36 AM EST, 1 hour 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
236 AM EST THU JAN 12 2012

.SHORT TERM (TODAY-SATURDAY)...
THE SHORT TERM PERIOD WILL BEGIN TODAY WITH A SECONDARY COLD FRONT
PUSHING QUICKLY EAST ACROSS THE LOWER MISSISSIPPI VALLEY THIS
MORNING AND INTO THE FLORIDA PANHANDLE THIS EVENING. THIS WILL
HAVE SIGNIFICANTLY COLDER AIRMASS BEHIND IT...WITH AN ACCOMPANYING
MID LEVEL TROUGH. SOUTHWEST WINDS WILL INCREASE TODAY AHEAD OF THE
FRONT. BUFKIT INDICATING FAIR POTENTIAL FOR SUSTAINED WINDS OF 20
MPH ACROSS LEVY COUNTY WITH GUSTS TO 35 MPH...SO WILL GO WITH LAKE
WIND ADVISORY THERE. ELSEWHERE...BREEZY BUT NOT AS STRONG AS THE
BEST MIXING WILL HOLD OFF UNTIL LATE DAY WITH AN AREA OF HIGH
PRESSURE OVER THE SOUTHERN PENINSULA. FOR TODAY THE MET AND MAV
MOS NUMBERS SHOWED A FAIRLY HIGH DISCREPANCY. USED A BLEND BUT
FAVORED THE COOLER MET MOS. IT APPEARS THAT THE GFS DID NOT
INITIALIZE THE STRENGTH OF THE COLD POOL ACROSS NORTHERN ALABAMA
THIS EVENING...AND THUS IT HAS 850 MB TEMPS THAT APPEAR TO START
OUT TOO HIGH AND REMAIN HIGHER THAN THE NAM IN THE SHORT TERM. SO
WENT WITH THE BETTER INITIALIZED NAM SOLUTION. KEPT MENTION OF
SPRINKLES IN FOR TONIGHT WITH THE FRONT PASSING THROUGH THE NORTH
BY 06Z AND THROUGH THE ENTIRE AREA BY 12Z FRIDAY. HIGH PRESSURE
WILL RIDGE IN SHARPLY BEHIND THE FRONT. HOWEVER...NOTICING THAT
THE SOUTHWARD PUSH OF THE VERY COLD AIR AND STRONG COLD ADVECTION
HAS BEEN TEMPERED IN THE CURRENT MODEL RUNS. IT LOOKS LIKE THE 500
MB TROUGH IS LIFTING VERY QUICKLY TO THE NORTH AND SO THIS WILL
LIMIT THE STRONG ADVECTION OF DEEP COLD AIR. HOWEVER...MUCH
COOLER AIR IN THE LOW LEVELS SHOULD HAVE NO PROBLEM STREAMING
SOUTH OVERNIGHT. ADJUSTED TEMPS UP A BIT FOR LOWS...AS IT IS NOT A
GOOD RADIATIONAL COOLING NIGHT WITH FROPA AND CLOUDS. ON
FRIDAY...TEMPS WILL HOLD WELL BELOW NORMAL WITH ONLY UPPER 50S FOR
HIGHS NORTH. STRONG HIGH PRESSURE WILL CONTINUE TO RIDGE IN FROM
THE WEST AND SO FRIDAY NIGHT WILL BE A BETTER RADIATIONAL COOLING
NIGHT. ADJUSTED OVERNIGHT LOWS UPWARDS...OWING MAINLY TO THE FACT
THAT THE CURRENT MODEL SOLUTION NOT AS AGGRESSIVE WITH SOUTWHARD
MOVEMENT OF THE COLD AIR. STILL LOOKS LIKE A THREAT AT SUBFREEZING
TEMPS FOR THE NATURE COAST BUT WARMER ELSEWHERE. HIGH PRESSURE
BUILDS IN ON SATURDAY FOR A COOLER THAN NORMAL DAY WITH WARMING
ALOFT. TEMPERATURES WILL BE MAINLY IN THE 60S WITH FLOW TURNING
ONSHORE IN THE AFTERNOON TO KEEP THE COAST COOLER.

.LONG TERM (SATURDAY NIGHT - WEDNESDAY)...
COOL AND DRY AIRMASS WILL BE WELL ESTABLISHED BY SATURDAY NIGHT
WITH HIGH PRESSURE STRETCHING FROM THE NORTHERN GULF COAST
EASTWARD ACROSS NORTH FLORIDA. EXPECT WINDS TO BE LIGHT ENOUGH TO
ALLOW FOR GOOD RADIATIONAL COOLING...BUT MOISTURE CROSS SECTIONS
DO HINT AT SOME CIRRUS. WILL GENERALLY FOLLOW MAV GUIDANCE AND
SHOW BELOW FREEZING TEMPERATURES FOR THE COLDER AREAS OF THE
NATURE COAST WITH MID 30S ACROSS THE INTERIOR ELSEWHERE. ANOTHER
COLD SPOT WILL BE OUR INTERIOR SOUTHERN ZONES... ESPECIALLY FROM
HARDEE AND DESOTO COUNTIES EASTWARD INTO HIGHLANDS WHERE LOWS
COULD DROP BELOW FREEZING AS WELL.

THE RIDGE OF HIGH PRESSURE WILL MOVE NORTHEAST TO THE MID ATLANTIC
COAST BY MONDAY THEN OUT INTO THE ATLANTIC LATE MONDAY. THE NEXT
UPPER-LEVEL TROUGH WILL BE DIGGING TOWARD THE GULF COAST REGION
TUESDAY AND TUESDAY NIGHT SUPPORTING YET ANOTHER COLD FRONT FOR
FLORIDA. THE FRONT SHOULD BE LOCATED NORTHWEST OF OUR FORECAST AREA
TUESDAY NIGHT BUT SOME SHOWERS ARE POSSIBLE FROM THE TAMPA BAY AREA
NORTHWARD BEFORE DAYBREAK WEDNESDAY. THE GFS AND ECMWF ARE IN GOOD
AGREEMENT SHOWING THE FRONT CROSSING THE REGION ON WEDNESDAY WHICH
SHOULD BE PRECEDED BY A LINE OF SHOWERS AND PERHAPS EVEN A FEW
THUNDERSTORMS.

&&

.AVIATION...
MAINLY VFR AROUND TPA...PIE AND SRQ ALTHOUGH CAN NOT RULE OUT A
BRIEF MVFR VISIBILITY BEFORE SUNRISE. PGD...LAL...FMY AND RSW WILL
HAVE A GREATER CHANCE AT FOG THIS MORNING WHERE VISIBILITIES MAY
DROP TO A MILE OR LESS AT TIMES.

&&

.MARINE...
SOUTHWEST WINDS WILL INCREASE THIS AFTERNOON AND TONIGHT AHEAD OF
AN APPROACHING COLD FRONT. ADVISORY CRITERIA WINDS ARE EXPECTED
CENTRAL AND NORTHERN GULF WATERS BEGINNING THIS EVENING AND
LASTING THROUGH FRIDAY. SEAS WILL RESPOND AND BECOME ELEVATED AS
WELL. NORTHWEST WINDS BEHIND COLD FRONT TONIGHT. THEN HIGH
PRESSURE WILL BUILD IN FROM THE NORTHWEST TO BRING A CONTINUED
NORTHERLY FLOW. ELEVATED WINDS AND SEAS WILL CONTINUE THROUGH
SATURDAY BUT DIMINISH FROM ADVISORY LEVELS. FLOW TURNS EASTERLY BY
MONDAY BUT REMAINS MODERATELY STRONG WITH ELEVATED SEAS CONTINUING.

&&

.FIRE WEATHER...
NO CONCERNS TODAY WITH HIGH LOW LEVEL MOISTURE IN PLACE. COLD
FRONT PASSES TONIGHT AND WILL BRING BREEZY AND DRYING CONDITIONS.
WILL EXPECT SEVERAL HOURS OF CRITICALLY LOW RELATIVE HUMIDITIES ON
FRIDAY AND SATURDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
TPA  73  52  59  45 /   5  10   5   5
FMY  75  58  68  46 /   5  10   5   5
GIF  75  50  62  41 /   5  10   5   5
SRQ  71  55  61  45 /   5  10   5   5
BKV  74  44  59  34 /   5  10   5   5
SPG  70  55  60  50 /   5  10   5   5

&&

.TBW WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM NOON TODAY TO 7 PM EST THIS EVENING FOR
     LEVY.

GULF WATERS...SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 10 AM EST FRIDAY
     FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 NM-TARPON SPRINGS TO
     SUWANNEE RIVER OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST FRIDAY
     FOR ENGLEWOOD TO TARPON SPRINGS OUT 20 TO 60 NM-TARPON
     SPRINGS TO SUWANNEE RIVER OUT 20 TO 60 NM.

&&

SHORT TERM/MARINE/FIRE WEATHER...35/JOHNSON
LONG TERM/AVIATION...63/JILLSON
Hazardous weather outlook, Jan 11, 4:09 AM EST, 23 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAMPA BAY RUSKIN FL
409 AM EST WED JAN 11 2012

FLZ039-042-043-048>052-055>057-060>062-065-112115-
LEVY-CITRUS-SUMTER-HERNANDO-PASCO-PINELLAS-HILLSBOROUGH-POLK-
MANATEE-HARDEE-HIGHLANDS-SARASOTA-DE SOTO-CHARLOTTE-LEE-
409 AM EST WED JAN 11 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST CENTRAL AND SOUTHWEST
FLORIDA.

.DAY ONE...TONIGHT.

...THUNDERSTORM IMPACT...
A COLD FRONT WILL BRING A SLIGHT CHANCE OF THUNDERSTORMS TO THE
AREA TODAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED...HOWEVER AN
ISOLATED STORM COULD PRODUCE DAMAGING WIND GUSTS. CLOUD TO GROUND
LIGHTNING WILL BE A THREAT IN ALL STORMS TODAY. MOST STORMS WILL
BE FROM THIS MORNING ACROSS THE NATURE COAST THEN MOVING SOUTH TO
THIS AFTERNOON ALONG AND SOUTH OF TAMPA BAY.

...RIP CURRENT IMPACT...
A MODERATE RISK OF RIP CURRENTS IS EXPECTED FOR BEACHES FROM
PINELLAS COUNTY TO THE SOUTH. STRONG SOUTHERLY WINDS WILL CREATE
THE HAZARDOUS CONDITIONS.

...WIND AND SEA IMPACT...
ELEVATED WINDS OF 20 KNOTS OR HIGHER ARE EXPECTED TODAY IN THE
CENTRAL AND NORTHERN GULF WATERS. A SMALL CRAFT ADVISORY IS IN
EFFECT THROUGH 7 PM EST THIS EVENING. SEAS WILL BE ELEVATED TO
AROUND 7 FEET IN THE OFFSHORE WATERS TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

...EXCESSIVE COLD IMPACT...
MUCH COLDER AIR WILL ARRIVE BEHIND A SECOND COLD FRONT ON FRIDAY.
LOW TEMPERATURES ON FRIDAY NIGHT AND SATURDAY NIGHT WILL DROP TO
NEAR OR BELOW FREEZING WITH THE COLDEST TEMPERATURES FOUND IN THE
NATURE COAST AREA. FROST OR FREEZE CONDITIONS AREA POSSIBLE
FRIDAY AND SATURDAY NIGHTS.

...WIND AND SEA IMPACT...
WINDS AND SEAS WILL INCREASE FRIDAY WITH A STRONG COLD FRONT
CROSSING THE AREA. HAZARDOUS BOATING CONDITIONS WILL BE POSSIBLE
THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED.

JOHNSON

The office that day

Everything else NWS Tampa Bay, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 3:26 AM ESTLake Wind AdvisoryTBW16 hr
Jan 12, 4:14 AM ESTDense Fog AdvisoryTBWDeSoto, Hardee, Highlands, Polk, Sumter4 hr
Jan 12, 1:14 PM ESTSmall Craft Advisory for Hazardous SeasTBW27 hr

Nearby

Small Craft Advisories in Florida, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.